American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] J. Z. Gonçalves and D. S. Passman. Involutions and free pairs of bicyclic units in integral group rings of non-nilpotent groups. Proc. Amer. Math. Soc. 143 (2015) 2395-2401.
Abstract, references, and article information   
View Article: PDF

[2] E. I. Khukhro and N. Yu. Makarenko. Finite $p$-groups with a Frobenius group of automorphisms whose kernel is a cyclic $p$-group. Proc. Amer. Math. Soc. 143 (2015) 1837-1848.
Abstract, references, and article information   
View Article: PDF

[3] Antonio Beltrán and María José Felipe. Normal subgroups and class sizes of elements of prime power order. Proc. Amer. Math. Soc. 140 (2012) 4105-4109.
Abstract, references, and article information   
View Article: PDF

[4] Inna (Korchagina) Capdeboscq. Ranks of $p$-groups. Proc. Amer. Math. Soc. 140 (2012) 3769-3775.
Abstract, references, and article information   
View Article: PDF

[5] Elena Alemany, Antonio Beltrán and María José Felipe. Nilpotency of normal subgroups having two $G$-class sizes. Proc. Amer. Math. Soc. 139 (2011) 2663-2669. MR 2801605.
Abstract, references, and article information   
View Article: PDF

[6] E. A. O'Brien, Carlo M. Scoppola and M. R. Vaughan-Lee. Not every $p$-group can be generated by elements of the same order. Proc. Amer. Math. Soc. 134 (2006) 3457-3464. MR 2240656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. Podoski and B. Szegedy. Bounds for the index of the centre in capable groups. Proc. Amer. Math. Soc. 133 (2005) 3441-3445. MR 2163577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Jaikin-Zapirain. Centralizer sizes and nilpotency class in Lie algebras and finite $p$-groups. Proc. Amer. Math. Soc. 133 (2005) 2817-2820. MR 2159757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexander Moretó. Derived length and character degrees of solvable groups. Proc. Amer. Math. Soc. 132 (2004) 1599-1604. MR 2051119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Reza Zomorrodian. On a theorem of supersoluble automorphism groups. Proc. Amer. Math. Soc. 131 (2003) 2711-2713. MR 1974326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pham Anh Minh. Nilpotency degree of cohomology rings in characteristic $p$. Proc. Amer. Math. Soc. 131 (2003) 363-368. MR 1933325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pham Anh Minh. Nilpotency degree of cohomology rings in characteristic 3. Proc. Amer. Math. Soc. 130 (2002) 307-310. MR 1862106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gustavo A. Fernández-Alcober and Alexander Moretó. On the number of conjugacy class sizes and character degrees in finite $p$-groups. Proc. Amer. Math. Soc. 129 (2001) 3201-3204. MR 1844993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ergün Yalçin. Free actions of $p$-groups on products of lens spaces. Proc. Amer. Math. Soc. 129 (2001) 887-898. MR 1792188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. S. Passman and P. Wauters. Semi-invariants and weights of group algebras of finite groups. Proc. Amer. Math. Soc. 127 (1999) 1323-1329. MR 1476385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] I. M. Isaacs. Large orbits in actions of nilpotent groups. Proc. Amer. Math. Soc. 127 (1999) 45-50. MR 1469413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert Sandling. The modular group algebra problem for metacyclic $p$-groups. Proc. Amer. Math. Soc. 124 (1996) 1347-1350. MR 1343723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Rolf Brandl and Thomas Huckle. On the isomorphism problem for Burnside rings . Proc. Amer. Math. Soc. 123 (1995) 3623-3626. MR 1285975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yakov G. Berkovich. On the number of solutions of the equation $x\sp {p\sp k}=a$ in a finite $p$-group . Proc. Amer. Math. Soc. 116 (1992) 585-590. MR 1093592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ya. G. Berkovich. On the number of subgroups of given order in a finite $p$-group of exponent $p$ . Proc. Amer. Math. Soc. 109 (1990) 875-879. MR 1017844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gary L. Peterson. Automorphism groups emitting local endomorphism near-rings . Proc. Amer. Math. Soc. 105 (1989) 840-843. MR 952320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alberto Espuelas. On certain groups of central type . Proc. Amer. Math. Soc. 97 (1986) 16-18. MR 831377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Norman Blackburn and Alberto Espuelas. The power structure of metabelian $p$-groups . Proc. Amer. Math. Soc. 92 (1984) 478-484. MR 760929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ying Cheng. On double centralizer subgroups of some finite $p$-groups . Proc. Amer. Math. Soc. 86 (1982) 205-208. MR 667273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Lee R. Ivory. A note on normal complements in mod $p$ envelopes . Proc. Amer. Math. Soc. 79 (1980) 9-12. MR 560574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David A. Jackson. Schur multipliers of some finite nilpotent groups . Proc. Amer. Math. Soc. 66 (1977) 1-5. MR 0460459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michael D. Miller. On the nonexistence of groups with extra-special commutator subgroup . Proc. Amer. Math. Soc. 56 (1976) 16-18. MR 0401908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael R. Jones. Some inequalities for the multiplicator of a finite group. II . Proc. Amer. Math. Soc. 45 (1974) 167-172. MR 0352254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Joseph A. Gallian. The $H\sb{p}$-problem for groups with certain central factors cyclic . Proc. Amer. Math. Soc. 42 (1974) 39-41. MR 0325762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. R. J. Groves. On direct products of regular $p$-groups . Proc. Amer. Math. Soc. 37 (1973) 377-379. MR 0323891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2